# SDR DLL10980434

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 5155741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-4 EMERGENCY LIGHT BATTERY PACK FAILED TO HOLD CHARGE.  REPLACED EMERGENCY BATTERY PACK.
